# SDR QXEA0100982

- Difficulty date: May 29, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE LEFT-HAND, FRAME 5805, STRINGER 16, FRAME CASTELLATION CRACKED. REPAIRED IAW FOKKER SRM 53-15-04, FIGURE 07, ITEM 240.
